Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Lovan* 20


  • Please log in to reply
No replies to this topic

#1 user265

user265

    Just Registered

  • Just Registered
  • 2 posts

Posted 28 August 2008 - 05:48 PM

Hi Ive been on lovan 20 mg per day for 2 weeks Im 27 yrs old and I woke up this morning got out of bed and had chest pains feels like it might be my heart its like someone is squeezing it feel like Im gonna have a heart attack or something, but Im bit worried about taking a tablet today and making it worse, has anyone else had this kind of pain while on lovan I dont know if it is from the lovan or maybe from smoking bit too much

Edited by user265, 28 August 2008 - 06:10 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users